Alert archive / California / Gale Watches in 2011
Gale Watch 16, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Jun 7, 2011, 2:30 AM PDT. It took effect at Jun 8, 2011, 9:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 7, 2011, 2:30 AM PDT (09:30 UTC)
- In effect from
- Jun 8, 2011, 9:00 AM PDT
- Expired
- Jun 8, 2011, 2:36 AM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
989 WHUS76 KEKA 070930 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 AM PDT TUE JUN 7 2011 PZZ470-071730- /O.EXB.KEKA.SC.Y.0059.110607T2200Z-110608T2200Z/ /O.NEW.KEKA.GL.A.0016.110608T2200Z-110609T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 230 AM PDT TUE JUN 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT WEDNESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. * WINDS...N WINDS WILL INCREASE TODAY WITH GUSTS TO 25 KT THIS AFTERNOON. WINDS WILL PEAK AT 20 TO 30 KT WITH GUSTS TO GALE FORCE WED. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL BUILD TODAY WITH COMBINED SEAS PEAKING AROUND 13 TO 15 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-071730- /O.EXB.KEKA.SC.Y.0059.110607T2200Z-110612T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 230 AM PDT TUE JUN 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT SATURDAY. * WINDS...N WINDS WILL INCREASE TODAY WITH GUSTS TO 25 KT THIS AFTERNOON. WINDS WILL PEAK AT 15 TO 25 KT WITH A FEW GUSTS UP TO GALE FORCE WED. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL BUILD TODAY WITH COMBINED SEAS PEAKING AROUND 11 TO 13 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-071730- /O.EXB.KEKA.SC.Y.0059.110608T0300Z-110612T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 230 AM PDT TUE JUN 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 PM PDT SATURDAY. * WINDS...N WINDS WILL INCREASE TODAY WITH GUSTS TO 25 KT THIS EVENING. WINDS WILL PEAK AT 15 TO 25 KT WITH GUSTS TO 30 KT WED. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL BUILD TODAY WITH COMBINED SEAS PEAKING AROUND 9 TO 11 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-071730- /O.EXT.KEKA.SC.Y.0059.110607T1600Z-110608T1600Z/ /O.NEW.KEKA.GL.A.0016.110608T1600Z-110609T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 AM PDT TUE JUN 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 AM PDT WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 AM PDT WEDNESDAY. * WINDS...N WINDS WILL INCREASE TODAY WITH GUSTS TO 25 KT BEGINNING THIS MORNING. WINDS WILL PEAK AT 20 TO 30 KT WITH GUSTS TO GALE FORCE WED. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL BUILD TODAY WITH COMBINED SEAS PEAKING AROUND 13 TO 15 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
320 WHUS76 KEKA 071601 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 901 AM PDT TUE JUN 7 2011 PZZ475-080015- /O.CON.KEKA.SC.Y.0059.000000T0000Z-110608T1600Z/ /O.CON.KEKA.GL.A.0016.110608T1600Z-110609T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 901 AM PDT TUE JUN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT. * WINDS...N WINDS WILL INCREASE TODAY WITH GUSTS TO 25 KT. WINDS WILL PEAK AT 20 TO 30 KT WITH GUSTS TO GALE FORCE WED. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL BUILD TODAY WITH COMBINED SEAS PEAKING AROUND 13 TO 15 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-080015- /O.CON.KEKA.SC.Y.0059.110607T2200Z-110608T2200Z/ /O.CON.KEKA.GL.A.0016.110608T2200Z-110609T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 901 AM PDT TUE JUN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. * WINDS...N WINDS WILL INCREASE TODAY WITH GUSTS TO 25 KT THIS AFTERNOON. WINDS WILL PEAK AT 20 TO 30 KT WITH GUSTS TO GALE FORCE WED. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL BUILD TODAY WITH COMBINED SEAS PEAKING AROUND 13 TO 15 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-080015- /O.CON.KEKA.SC.Y.0059.110607T2200Z-110612T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 901 AM PDT TUE JUN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT SATURDAY. * WINDS...N WINDS WILL INCREASE TODAY WITH GUSTS TO 25 KT THIS AFTERNOON. WINDS WILL PEAK AT 15 TO 25 KT WITH A FEW GUSTS UP TO GALE FORCE WED. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL BUILD TODAY WITH COMBINED SEAS PEAKING AROUND 11 TO 13 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-080015- /O.CON.KEKA.SC.Y.0059.110608T0300Z-110612T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 901 AM PDT TUE JUN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 PM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 PM PDT SATURDAY. * WINDS...N WINDS WILL INCREASE TODAY WITH GUSTS TO 25 KT THIS EVENING. WINDS WILL PEAK AT 15 TO 25 KT WITH GUSTS TO 30 KT WED. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL BUILD TODAY WITH COMBINED SEAS PEAKING AROUND 9 TO 11 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
184 WHUS76 KEKA 072117 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 217 PM PDT TUE JUN 7 2011 PZZ470-080530- /O.EXT.KEKA.SC.Y.0059.110607T2117Z-110608T2200Z/ /O.CON.KEKA.GL.A.0016.110608T2200Z-110609T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 217 PM PDT TUE JUN 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. * WINDS...N WINDS WITH GUSTS TO 25 KT TONIGHT. WINDS WILL PEAK AT 20 TO 30 KT WITH GUSTS TO GALE FORCE WED. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL BUILD TODAY WITH COMBINED SEAS PEAKING AROUND 12 TO 14 FT AT 8 TO 9 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-080530- /O.EXT.KEKA.SC.Y.0059.110607T2117Z-110613T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 217 PM PDT TUE JUN 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT SUNDAY. * WINDS...N WINDS WILL PEAK AT 15 TO 25 KT WITH GUSTS TO 30 KT WED. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL BUILD TODAY WITH COMBINED SEAS PEAKING AROUND 9 TO 11 FT AT 8 TO 9 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-080530- /O.CON.KEKA.SC.Y.0059.000000T0000Z-110608T1600Z/ /O.CON.KEKA.GL.A.0016.110608T1600Z-110609T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 217 PM PDT TUE JUN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT. * WINDS...N WINDS WITH GUSTS TO 25 KT. WINDS WILL PEAK AT 20 TO 30 KT WITH GUSTS TO GALE FORCE WED. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL BUILD TODAY WITH COMBINED SEAS PEAKING AROUND 13 TO 15 FT AT 8 TO 9 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
000 WHUS76 KEKA 080338 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 838 PM PDT TUE JUN 7 2011 PZZ470-081145- /O.CON.KEKA.SC.Y.0059.000000T0000Z-110608T2200Z/ /O.CON.KEKA.GL.A.0016.110608T2200Z-110609T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 838 PM PDT TUE JUN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. * WINDS...N WINDS WITH GUSTS TO 25 KT TONIGHT. WINDS WILL PEAK AT 20 TO 30 KT WITH GUSTS TO GALE FORCE WED. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL BUILD TONIGHT WITH COMBINED SEAS PEAKING NEAR 12 TO 14 FT AT 8 TO 9 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-081145- /O.CON.KEKA.SC.Y.0059.000000T0000Z-110608T1600Z/ /O.CON.KEKA.GL.A.0016.110608T1600Z-110609T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 838 PM PDT TUE JUN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT. * WINDS...N WINDS WITH GUSTS TO 25 KT. WINDS WILL PEAK AT 20 TO 30 KT WITH GUSTS TO GALE FORCE WED. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL BUILD TONIGHT WITH COMBINED SEAS PEAKING NEAR 13 TO 15 FT AT 8 TO 9 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-081145- /O.CON.KEKA.SC.Y.0059.000000T0000Z-110613T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 838 PM PDT TUE JUN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY. * WINDS...N WINDS WILL 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH SUNDAY. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL BUILD TONIGHT WITH COMBINED SEAS PEAKING NEAR 9 TO 11 FT AT 8 TO 9 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
486 WHUS76 KEKA 080936 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 236 AM PDT WED JUN 8 2011 PZZ470-081745- /O.EXT.KEKA.SC.Y.0059.000000T0000Z-110610T0400Z/ /O.UPG.KEKA.GL.A.0016.110608T2200Z-110609T1000Z/ /O.NEW.KEKA.SE.W.0007.110608T0936Z-110610T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 236 AM PDT WED JUN 8 2011 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 PM PDT THURSDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...N WINDS 20 TO 30 KT WITH A FEW GUSTS TO 35 KT WILL EASE TO 15 TO 25 KT THU. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AT 11 TO 13 FT WITH A DOMINANT PERIOD OF 8 SECONDS TODAY AND GRADUALLY SUBSIDE THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-081745- /O.EXT.KEKA.SC.Y.0059.000000T0000Z-110613T0600Z/ /O.UPG.KEKA.GL.A.0016.110608T1600Z-110609T1000Z/ /O.NEW.KEKA.SE.W.0007.110608T0936Z-110610T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 236 AM PDT WED JUN 8 2011 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PDT FRIDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...N 15 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT WILL CONTINUE THROUGH THE WEEKEND. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AT 12 TO 14 FT WITH A DOMINANT PERIOD OF 8 SECONDS TODAY AND GRADUALLY SUBSIDE THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-081745- /O.EXT.KEKA.SC.Y.0059.000000T0000Z-110609T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 236 AM PDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT THURSDAY. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT WILL EASE TO 10 TO 20 KT THU. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK NEAR 9 TO 11 FT AT 8 SECONDS TODAY AND GRADUALLY SUBSIDE THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-081745- /O.CON.KEKA.SC.Y.0059.000000T0000Z-110613T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 236 AM PDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH SUNDAY. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK NEAR 9 TO 11 FT AT 8 SECONDS TODAY AND GRADUALLY SUBSIDE THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jun 6, 2:29 PM PDT, 12 hours 1 minute earlier.
Area forecast discussion, Jun 6, 2:29 PM PDT, 12 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 229 PM PDT MON JUN 6 2011 .SYNOPSIS...ISOLATED SHOWERS ACROSS THE INTERIOR WILL DIMINISH THIS EVENING. A WARMING AND DRYING TREND WILL BEGIN ON TUESDAY AND CONTINUE THROUGH THE WEEK...WITH THE EXCEPTION OF LOW CLOUDS AND FOG AT TIMES ALONG THE COAST. && .DISCUSSION...A SHORTWAVE MOVING SOUTH ALONG THE COAST IS BRINGING THE INTERIOR ISOLATED SHOWERS. THESE SHOWERS WILL DIMINISH THIS EVENING AS THE SHORTWAVE MOVES FURTHER SOUTH. LATE TONIGHT SKIES WILL BEGIN TO CLEAR INLAND AS THE MODELS ARE IN GOOD AGREEMENT SHOWING A RIDGE OF HIGH PRESSURE BUILDING IN. MODELS ARE INDICATING LOW CLOUDS AND FOG WILL LINGER ALONG THE COAST. DUE TO THE RECENT RAIN MORNING FOG IS EXPECTED ACROSS THE INTERIOR ESPECIALLY IN THE SOUTH. COVERAGE WILL DEPEND ON HOW MUCH THE SKIES CLEAR TO ALLOW FOR RADIATIONAL COOLING. WEDNESDAY MODELS ARE INDICATING AN UPPER LEVEL LOW MOVING SOUTH OVER THE GREAT BASIN. THE GFS AND ECMWF STILL AGREE ON KEEPING THE LOW INLAND...SO EXPECT TO MAIN IMPACT TO BE A FEW HIGH CLOUDS MOVING OVER THE AREA. FLOW IS SLIGHTLY OFFSHORE ON WEDNESDAY AND A LITTLE STRONGER OFFSHORE PUSH IS EXPECTED ON THURSDAY AND SO COASTAL LOW CLOUDS/FOG COVERAGE MAY BE DIMINISHED. THURSDAY HEIGHTS CONTINUE TO BUILD SO INLAND TEMPERATURES WILL CONTINUE TO WARM BACK TO NEAR SEASONAL LEVELS. FRIDAY INTO THE WEEKEND MODELS ARE HINTING AT A SERIES OF WEAK DISTURBANCES MOVING THROUGH THE AREA...HOWEVER THE MAIN IMPACT LOOKS TO INCREASED CLOUD COVER...SLIGHTLY COOLER TEMPERATURES AND MAYBE A FEW SHOWERS OVER THE HIGHER TERRAIN. && .AVIATION...VISIBLE SAT IMAGERY THIS AFTERNOON SHOWS A HOLE IN THE CLOUDS OVER CEC AND TRYING TO PUSH TOWARD ACV. THIS HOLE SHOULD FILL IN THIS EVENING AS AN UPPER SHORT WAVES MOVES ACROSS THE AREA. THEREFORE LOOK FOR MVFR CONDITIONS TO PREVAIL OVER THE COASTAL AREAS THIS EVENING WITH THE POTENTIAL FOR CEILINGS TO FALL OVERNIGHT INTO IFR RANGE. UKI WILL ALSO REMAIN IN THE MVFR RANGE WITH THE PASSAGE OF THE SHORT WAVE. HOWEVER A RIDGE BUILDS BEHIND THE S/W, UKI SHOULD HAVE CEILINGS LIFT ALLOWING FOR VFR EARLY TUE. BFG && .MARINE...NO SIGNIFICANT CHANGES TO THE ONGOING FORECAST. SUMMERTIME CONDITIONS APPEAR TO BE ON THE DOORSTEP. A SHORTWAVE WILL CROSS THE AREA THIS EVENING MAINTAINING LIGHT TO MODERATE WINDS OVER THE WATERS, BUT AS THE SHORTWAVE MOVES OUT A RIDGE WILL BUILD INTO THE NE PACIFIC. THIS WILL CAUSE A TIGHTENING PRESSURE GRADIENT OVER THE WATERS WITH INCREASING WINDS AND BUILDING SHORT PERIOD SEAS FROM LATE TUE THROUGH THE FORECAST PERIOD. A LONG PERIOD S SWELL WILL ALSO BE MOVING THROUGH THE WATERS OVER THE NEXT FEW DAYS WITH HEIGHTS UP TO 3 FT AT 15 TO 20 SEC. COASTAL FOG WILL ALSO BE ON THE INCREASE DURING THIS TIME. BFG && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... SMALL CRAFT ADVISORY FOR PZZ475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jun 6, 5:00 AM PDT, 21 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 500 AM PDT MON JUN 6 2011 CAZ001>004-076-071200- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 500 AM PDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.